Higher Ramification Groups for Rank one Valuations
Mathematische Annalen, Tome 173 (1967), pp. 253-259
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1967__173_161612,
author = {P. Ribenboim},
title = {Higher {Ramification} {Groups} for {Rank} one {Valuations}},
journal = {Mathematische Annalen},
pages = {253--259},
year = {1967},
volume = {173},
zbl = {0166.04504},
url = {http://geodesic.mathdoc.fr/item/MAN_1967__173_161612/}
}
P. Ribenboim. Higher Ramification Groups for Rank one Valuations. Mathematische Annalen, Tome 173 (1967), pp. 253-259. http://geodesic.mathdoc.fr/item/MAN_1967__173_161612/